# SDR AUS20021321

- Difficulty date: October 22, 2002
- Submitted: December 2, 2002
- Operation: General aviation
- Make and model: Boeing 737376
- Engine: Cfmint CFM563C
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Connector
- Part number: 693535214
- Condition: Cracked
- Location: Fuselage, Miscel
- Component: Fuselage, Miscel
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) CABIN UPPER LOBE STRUCTURE FRAME TO STRINGER TIES CRACKED AND FAILED.
